Phoenix Rising: The Gift That Keeps on Giving All Year Long
This holiday season Jody Smith turns her eyes to the people of Phoenix Rising and gives thanks for you all ...
Discuss the article on the Forums.

Help - MCS Rapidly Worsening

Discussion in 'Hypersensitivity and Intolerance' started by rijichouno, Aug 20, 2017.

  1. rijichouno

    rijichouno

    Messages:
    13
    Likes:
    7
    I've had CFS since 2011 and developed MCS this year after an attempt to do a high-carb diet.

    Concurrent with the MCS I appeared to develop SIBO - this was treated with Xifaxan but since finishing my course my post-meal gas has gotten worse again.

    I started cholestyramine for mold detox a few days ago (it contains sucrose and is orange flavored - I'm histamine intolerant) and also started the Rich van K methylation protocol (as an MCS treatment), which includes sugar alcohol.

    Over the past couple of weeks I've developed sensitivity to electrical devices. In the past few days, I've developed sensitivity to water (both tap and filtered) and sleep medications. I'm also sensitive to outside air and highly sensitive to laundry detergent.

    Any help unraveling this mess is highly appreciated.
     
  2. impossible

    impossible

    Messages:
    43
    Likes:
    37
    Get off the cholestyramine. Its a huge interferon stimulant which has sent many people into mcs. Methylfolate also had the same effect on me.
     
  3. impossible

    impossible

    Messages:
    43
    Likes:
    37
    Normally i wouldnt blatantly say something like that regarding a medication or health issue, but i feel fully confident saying that
     
  4. rijichouno

    rijichouno

    Messages:
    13
    Likes:
    7
    The MCS developed months before I started CSM. And my electrical sensitivity has actually gotten better since I started it. Since mold seems to induce MCS, and CSM is its best treatment, stopping CSM doesn't seem like a good idea.
     
  5. impossible

    impossible

    Messages:
    43
    Likes:
    37
    You said you started it it a few days ago and have gotten worse in the last few days. ??? Gotta try something, thats a known big one.

    Also sounds like you could have yeast problem.

    Fyi, most doctors like to space out trialing new drugs/supplements in sensitive folks. If you start multiple things at once and have a bad response, you cant discern which is causing the problem without discontinuation and further individual trialing.

    Also sounds like looking into mast cell calming/stabilising therapies might benefit you. Good luck.
     

See more popular forum discussions.

Share This Page